# SDR REXA2016031100404

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 18,341 hours, 11,744 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS MASK HAS LEAK.  SWAPPED CAPTAINS & OBSERVERS MASK IAW AMM 35-11-12, MASK & MIC CHECKED GOOD.  DEFERRED OXY SYS FOR OBSERVERS IAW MEL 35-10-1.  ENTERED IN MM02, PLACARD INSTALLED, MXC NOTIFIED 51021 CAT A. REFER TO CNTL 3283680-1 FOR SEAT DEFERRAL.  R & R OBSERVER’S OXYGEN MASK IAW AMM 35-11-12.  OPERATIONS TEST OF MIC, LEAK TEST, OPS TEST OF CREW OXYGEN SYS GOOD. CLEARED FROM MM02, PLACARD REMOVED, M ACTIONS REVERSED, MXC NOTIFIED 96579.
